# SDR 99ZZZX2531

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: S76A
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Misinstalled
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO INSTALL TIP CAP ONTO MAIN ROTOR BLADE, DISCOVERED INSUFFICIENT CLEARANCE BETWEEN INNER DOUBLERS - WILL NOT FIT FORWARD END OF TIP PLATE.  COMPONENT P/N 76150-09100-952.
